Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Severe hair fall treated with medications. Again facing the same problem, scanty menses. How to treat it?

hi doc..from last 2 yrs i am suffering from severe hair fall ...1 yr back i had consulted a dermatologist ... he treated me with Tugain gel 5% ,hair vital shampoo and Hautevite forte tabs... for 6 months i was treated... then i stopped...he suggested me to never use any oil even after the treatment was stopped... then from feb 2012...i am again facing the same prob...this time severe hair fall...from last month i am oiling my hair with almond oil... my TSH test is normal(4.99)...Hb is 11.7..cbc report suggested normocytic normochromic anaemia PCOS diagnosed...but from last 1 yr i am suffering from scanty menses..but periods are regular (26-30 days)...and last for 2.5 - 3 days.. what shud i do...? age 28, married for 1 year, ghaziabad
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.Since all your investigations are normal,you will need to further continue medications.Oil will neither help nor harm hair growth, so if you are comfortable, you can use it.Don't worry, it will come under control after some time.
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor